Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 3, Pages 441-447
http://dx.doi.org/10.1155/S0161171292000590

A majorant problem

Department of Mathematics, University of Michigan, Ann Arbor 48109, MI, USA

Received 25 September 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ronen Peretz, “A majorant problem,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 441-447, 1992. https://doi.org/10.1155/S0161171292000590.